# SDR K3HA980104

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY PATH BATTERY PACK INOP.  REMOVED AND REPLACED BATTERY PACK FOR EMERGENCY PATH LIGHT PER MM 33-51-0.  OPS CHECKS OK.
